Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 10 of 12 found articles
 
 
  Necessary optimality conditions for continuous-discrete systems with instantaneous switching of the discrete part
 
 
Title: Necessary optimality conditions for continuous-discrete systems with instantaneous switching of the discrete part
Author: Bortakovskii, A. S.
Appeared in: Journal of computer and systems sciences international
Paging: Volume 50 (2011) nr. 4 pages 580-592
Year: 2011
Contents:
Publisher: SP MAIK Nauka/Interperiodica, Dordrecht
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 10 of 12 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands